Sarah Beuckmann, from Glasgow, is still urging people to get vaccinated despite suffering a severe reaction.
Faye Brown – Metro April 22, 2021
A woman’s legs erupted into painful blood-filled blisters after receiving the AstraZeneca vaccine.
Sarah Beuckmann, from Glasgow, initially only developed common flu-like symptoms when she had her first dose of the jab on March 18.
But a week later she began to feel a tingling sensation in her legs and noticed a rash spreading around her ankles. The 34-year-old took herself to A&E as the painful blisters merged together
She spent more than two weeks at Queen Elizabeth University hospital undergoing tests with doctors, who determined that she had suffered a reaction to the vaccine.
Sarah said she would still encourage people to get the jab as she knows her side effect was extremely rare.
But the mum, whose rash spread to her arms, face and buttocks, wants people to be aware of the changes it can cause to the body and what to do if they have an extreme reaction.